# SDR A6WA201543032

- Difficulty date: September 4, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 27,823 hours, 26,927 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap
- Component part number: 601R146992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP, UPPER SKIN HAS A DENT AT APPROX FLAP STATION 278.00, 2 INCHES AFT OF FRONT SPAR.  REPAIRED FLAP UPPER SKIN IAW SRM 57-53-00 REPAIR 2.
